# SDR CA100514005

- Difficulty date: May 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 206BELL
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Part number: 206033412001S
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SUPPORT ORDERED FROM MFG HAS TWISTED FWD AND AFT EARS. THE PART ALSO HAS LOW EDGE DISTANCE ON BEARING HANGER MOUNTING HOLES. PART RETURNED TO MFG FOR WARRANTY.  PART WAS MFG INCORRECTLY.  T/R BEARING HANGAR PARTS.
